Please enter verification code
On Clarification to the Previously Published Research Articles
International Journal of Theoretical and Applied Mathematics
Volume 3, Issue 5, October 2017, Pages: 158-162
Received: Jun. 5, 2017; Accepted: Jul. 7, 2017; Published: Oct. 24, 2017
Views 2315      Downloads 166
Zubair Ahmad, Department of Statistics, Quaid-i-Azam University, Islamabad, Pakistan
Zawar Hussain, Department of Statistics, Quaid-i-Azam University, Islamabad, Pakistan
Article Tools
Follow on us
In the recent literature, attempts have been made to propose new statistical distributions for modeling real phenomena of nature by adding one or more additional shape parameter (s) to the distribution of baseline random variable. The major contribution of these distributions are to obtain monotonic and non-monotonic shaped failure rates. This short article, offers a clarification to the research articles proposed by Al-Kadim and Boshi [4], El-Bassiouny et al. [9] and El-Desouky et al. [10]. A brief discussion on the properties of this general class is given. A future research motivation on this subject is also provided.
Monotonic Failure Rate Function, Non-Monotonic Failure Rate Function, T-X Family, Exponential-Type Lifetime Distributions
To cite this article
Zubair Ahmad, Zawar Hussain, On Clarification to the Previously Published Research Articles, International Journal of Theoretical and Applied Mathematics. Vol. 3, No. 5, 2017, pp. 158-162. doi: 10.11648/j.ijtam.20170305.11
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License ( which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Ahmad, Z. and Iqbal, B. (2017). Generalized Flexible Weibull Extension Distribution. Circulation in Computer Science, Volume 2(4), 68-75. https:/
Ahmad, Z. and Hussain, Z. (2017). New Extended Weibull Distribution. Circulation in Computer Science, Vol.2, No.6, pp: (14-19).
Ahmad, Z. and Hussain, Z. (2017). Very Flexible Weibull Distribution. Mayfeb Journal of Mathematics. (Accepted).
Al-Kadim, K. A. and Boshi, M. A. (2013). Exponential Pareto Distribution. Mathematical Theory and Modeling, 3, 135-146.
Almalki, S. J. (2014). Modifications of the Weibull Distribution: A Review. Reliability Engineering and System Safety, 124, 32 55.
Alzaghal, A., Lee, C. and Famoye, F. (2013). Exponentiated T-X family of distributions with some applications. International Journal of Probability and Statistics 2: 31–49.
Amini, M., Mir Mostafaee, S. M. T. K. and Ahmadi, J. (2012). Log-gamma-generated families of distributions. Statistics, iFirst. doi: 10.1008/02331888.2012.748775.
Bourguignon, M., Silva, R. B. and Cordeiro, G. M. (2014). The Weibull–G family of probability distributions. Journal of Data Science 12: 53–68.
El-Bassiouny, A. H. Abdo, N. F. and Shahen, H. S. (2015) Exponential Lomax Distribution. International Journal of Computer Application, 13, 24-29.
El-Desouky, B. S., Mustafa, A. and Al-Garash, S. (2016). The Exponential Flexible Weibull Extension Distribution. arXiv preprintar, arXiv: 1605.08152.
Eugene, N., Lee, C. and Famoye, F. (2002). Beta-normal distribution and its applications. Communications in Statistics–Theory and Methods 31: 497–512.
Gupta, R. D. and Kundu, D. (2001). Exponentiated exponential family: an alternative to gamma and Weibull distributions. Biometrical journal, 43(1), 117-130.
Gurvich, M. R., Dibenedetto, A. T. and Ranade, S. V. (1997). A new statistical distribution for characterizing the random strength of brittle materials. Journal of Materials Science, 32(10), 2559-2564.
Merovci, F. (2013). Transmuted exponentiated exponential distribution. Mathematical Sciences and Applications E-Notes, 1(2).
Pham, H. and Lai, C. D. (2007). On Recent Generalizations of the Weibull Distribution. IEEE Transactions on Reliability, 56, 454-458.
Ristić, M. M. and Balakrishnan, N. (2012). The gamma-exponentiated exponential distribution. Journal of Statistical Computation and Simulation, 82(8), 1191-1206.
Torabi, H. and Montazari, N. H. (2012). The gamma-uniform distribution and its application. Kybernetika 48: 16–30.
Torabi, H. and Montazari, N. H. (2014). The logistic-uniform distribution and its application. Communications in Statistics–Simulation and Computation 43: 2551–2569.
Zografos, K. and Balakrishnan, N. (2009). On families of beta- and generalized gamma-generated distributions and associated inference. Statistical Methodology 6: 344–362.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186